It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Arthritis Message Board


Arthritis Board Index
Board Index > Arthritis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello all! After suffering from severe foot pain for months (top of feet) I finally went to a foot doctor for an exam and xrays. In addition to having bunions, I was dx with arthritis mid foot on both feet, bone spurs on both with a nerve running over the spur on the right foot.

The doctor said to try lidocaine patches which I did for 3 days. First day I cut one patch into 4 parts and used 2 parts one day, and 2 parts the next day. The 3rd day I cut a patch in half and used half on one foot, half on the other (so I wasn't overmedicating). They did help with the pain.

The next day I came down with the worse, most severe, stomach pains. It felt like a horse kicked me in the stomach. This lasted at least 3 day and then the pain gradually subsided.

I'm afraid to use more patches. Has anyone else ever experienced this kind of reaction? Does it go away?

TIA

Cat
[QUOTE=Cat3338;5468761]Hello all! After suffering from severe foot pain for months (top of feet) I finally went to a foot doctor for an exam and xrays. In addition to having bunions, I was dx with arthritis mid foot on both feet, bone spurs on both with a nerve running over the spur on the right foot.

The doctor said to try lidocaine patches which I did for 3 days. First day I cut one patch into 4 parts and used 2 parts one day, and 2 parts the next day. The 3rd day I cut a patch in half and used half on one foot, half on the other (so I wasn't overmedicating). They did help with the pain.

The next day I came down with the worse, most severe, stomach pains. It felt like a horse kicked me in the stomach. This lasted at least 3 day and then the pain gradually subsided.

I'm afraid to use more patches. Has anyone else ever experienced this kind of reaction? Does it go away?

TIA

Cat[/QUOTE]

I assume that this is an allergic reaction to the components of the medicine. Try other anesthetics.





All times are GMT -7. The time now is 03:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!